# SDR GUU2004F00034

- Difficulty date: October 15, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Engine: Pwa PT6A67D
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, MILD ODOR OF FUEL IN COCKPIT WITH LT BLEED AIR VALVE ON.  RAN AIRCRAFT SYSTEMS.  OPERATIONAL CHECKS GOOD.  NO FUMES NOTED.  COULD NOT DUPLICATE.
